MathSciNet Relay Station
MathSciNet bibliographic data
MR1353081 (96h:54033) 54H25 (47H10)
Jachymski, Jacek Equivalent conditions and the Meir-Keeler type theorems. J. Math. Anal. Appl. 194 (1995), no. 1, 293–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement